# SDR CA080124015

- Difficulty date: January 23, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 5,740 hours
- Engine: Pwa JT15D4
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: 55250007983
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACFT ARRIVED AT OUR FACILITY FOR PAINT.  UPON DISASSEMBLY MX NOTED THE BOLT SECURING THE RT FLAP CENTRE AFT ROLLER WAS LOOSE.  FURTHER INVESTIGATION AND REMOVAL DETERMINED THAT THE BEARING AND SHIM REQUIRED TO BE UNDER THE HEAD OF BOLT WAS MISSING AND PROBABLY NOT INSTALLED THE LAST TIME MX WAS DONE IN THAT AREA.
